Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Discomfort in movement of eyes, eyes feeling gritty, hot oil splashed in eye. Recommendations?

I was cooking and hot oil splashed in my eye. It was painful and was red for about an hour. The pain dissipated, but now my eye feels almost gritty, in one location, most likely at the point where the oil splashed. I used eye wash and eye drops. I think the eye drops caused it to hurt more. Should I be concerned? I can't move my eye without considerable discomfort at the moment
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that due to splashing of oil in the eye might given some injury to sclera or even cornea.
You are advised to consult ophthalmologist for eye examination as soon as possible as there is chance of having corneal ulcer which is very problematic for vision if not treated in time.
Meanwhile clean your eye thoroughly with plane water and put antibiotic eye drops every 2-3 hourly.
Ok and bye.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor